| Catalog Number |
33614 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that when customer was received 2 boxes of 10 pieces foley catheter, but in one of the box came only the packaging and it did not had catheter inside it, in total 19 pieces of that catheter were received, there was only one piece missing.
Additional Manufacturer Narrative
The reported event was inconclusive.The conditions of the sample did not allow further evaluation.Visual evaluation of the returned one-photo sample noted one opened (with original packaging), silastic foley.Visual inspection of the one-photo sample noted a box of silastic foley with one product packaging.Unable to confirm the condition of the affected catheter due to only photos provided for investigation.Further functional testing could not be performed if only based on the attached photos.Therefore, the reported event is inconclusive due to poor sample condition.The labeling is found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Based on the results of the investigation, no additional actions can be taken at this time.Corrections: d, e, h udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description